# SDR SIMA200206503

- Difficulty date: February 12, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON RIGHT GALLEY FLOORBEAM AT FRAME 22.  BLENDED CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER IAW EMB GST 0467/02, ITEM 2 AND STANDARD SRM PRACTICES.  (M)
